List of citations in Numdam for : Feuilletages holomorphes sur les surfaces complexes compactes

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, pp. 569-594.

Annales de l'Institut Fourier, Volume 70 (2020) no. 5, pp. 2191-2214.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 2, pp. 421-443.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 3, pp. 523-541.


Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 241-252.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, pp. 395-413.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, pp. 231-266.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 1, pp. 93-109.



Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 909-919.

Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 289-305.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 661-675.

Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1503-1545.